# SDR DXTA2025120305948

- Difficulty date: December 2, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N122QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 60073
- Aircraft time: 2,564 hours, 1,153 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Iced
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WILL NOT CLOSE. UNABLE TO CLOSE FROM EITHER OUTSIDE, OR INSIDE.   FOUND BUILDUP OF ICE INSIDE DOOR. REMOVED ICE FROM INSIDE DOOR AND PERFORMED MULTIPLE SATISFACTORY OPERATIONAL CHECKS IAW GL-5500 AMM 52-11-00. NO OTHER DEFECTS NOTED AT THIS TIME.
